Change search
ReferencesLink to record
Permanent link

Direct link
Periodic and Bloch solutions to a magnetic nonlinear Schrödinger equation
Instituto de Matemáticas, Universidad Nacional Autónoma de México, Mexico.
Centro de Investigación en Matemáticas, Guanajuato, Mexico.
Stockholm University, Faculty of Science, Department of Mathematics. Matematik.
2009 (English)In: Advanced Nonlinear Studies, ISSN 1536-1365, Vol. 9, no 4, 28 p.639-655 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
San Antonio, Texas: Advanced Nonlinear Studies, Inc. , 2009. Vol. 9, no 4, 28 p.639-655 p.
Keyword [en]
Magnetic nonlinear Schrödinger equation, periodic solutions, Bloch solutions.
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:su:diva-21817ISI: 000273359900003OAI: diva2:188344
Available from: 2007-12-14 Created: 2007-12-14 Last updated: 2010-01-04Bibliographically approved

Open Access in DiVA

No full text

Other links

Search in DiVA

By author/editor
Szulkin, Andrzej
By organisation
Department of Mathematics
In the same journal
Advanced Nonlinear Studies
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 23 hits
ReferencesLink to record
Permanent link

Direct link